# SDR USAA2009061591477

- Difficulty date: June 11, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 55,585 hours, 37,549 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601198A
- Part serial: 810
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C7 - MAJOR REPAIR - CRACK IN NR 6 SLAT SKIN AT TRAILING EDGE, SLAT STATION 288.9.  REPAIRED NR 6 SLAT SKIN AT TRAILING EDGE, SLAT STATION 288.9 IAW B737 SRM 57-43-04 REPAIR 6.
